SP Smart Slider

28-05-2024

Latest Publications

  

        Prof. M Manoharan   

Sl. No

Title

Authors

Journal Details

1

A New Reliability Model and Applications

M. Manoharan (jointly with   Kavya P)

Reliability: Theory & Applications, No. 1(61), vol.17, March 2022,65-75.

2

Official Statistics in the battle of CV-19

 Manoharan M (jointly with Prasily P)

International Journal of Research and Analytical Reviews, March 2022, vol.9, Issue 1,748-756

3

Estimation of stress-strength reliability using discrete Phase Type distribution

M Manoharan(jointly with Joby K Jose and Drisya, M)

Communications in Statistics- Theory and Methods, 51:2,368-386, 2022

4

Some Parsimonious Models for Lifetimes and Applications

M Manoharan(jointly with P. Kavya)

Journal of Statistical Computation and Simulation, 2021, Journal of Statistical Computation and Simulation, 91:18, 3693-3708, DOI: 10.1080/00949655.2021.1946064

5

On Association in Time of Markov Processes with Application to Reliability and Survival Analysis

M Manoharan(jointly with V M Chacko)

Statistics and Applications, vol.19,No.2,2021, pp 101-111.

6

Reliability Analysis of a Repairable, Parallel, Multistate System on Phase Type Distribution

M Manoharan(jointly with Vidhya G Nair)

International Journal of Statistics and Reliability Engineering, Vol.7(3),pp 408-412, 2020.

7

Reliability Analysis of Periodically Maintained Systems using Semi-Markov Processes based UGF Technique

M Manoharan(jointly with Vidhya G Nair)

International Journal of Statistics and Reliability Engineering, Vol.7(3),pp 326-330, 2020.

8

On a Generalized Lifetime Model Using DUS Transformation

M Manoharan(jointly with P. Kavya)

Applied Probability and Stochastic Processes, V.C.Joshua et al. (eds.) Springer Nature Singapore Pte Ltd.2020. p281-291. Infosys Science Foundation Series, https://doi.org/10.1007/978-981-15-5951-8_17

9

Analysis of Inventory Control Model for Items having General Deterioration Rate

M Manoharan (jointly with V.P. Praveen),

Applied Probability and Stochastic Processes, V.C.Joshua et al. (eds.) Springer Nature Singapore Pte Ltd.2020. p293-306. Infosys Science Foundation Series, https://doi.org/10.1007/978-981-15-5951-8_18 

10

Bayesian estimation of queue parameters by bivariate prior distributions with order restrictions

M Manoharan(jointly with Joby K Jose)

Journal of Indian Statistical Association, 56 (1 & 2), 2018, 29–46.

11

Reliability analysis of a multi state system with common cause failures using Markov Regenerative Process

M Manoharan(jointly with Vidhya G Nair)

Reliability: Theory & Applications 13 (3 (50)), September 2018

12

Dynamic Multi State System Reliability Analysis of Power Generating Systems using Lz-transform

M. Manoharan (Jointly with Vidhya G. Nair)

ProbStat Forum, Vo. 11, July 2018,pp 81-90

13

‘Evaluation of System Performance Measures of Multi-State Degraded System with Minimal Repair’

M. Manoharan (jointly with Vidhya G. Nair).

Reliability: Theory & Applications 12 (1 (44)), 2017

14

Infinite Divisibility of Some Steady State Queue Characteristics

M. Manoharan (Jointly with Joby K. Jose)

Journal of the Indian Society for Probability and Statistics 2017, Vol.18, Issue 2, pp 215–224.

15

Birnubaum Joint Importance Measures for Multi State System

M Manoharan (jointly with V M Chacko)

VIRJ for Pure and Appled Science, Vol 3, Issue 1, September 2017.

16

Beta Half Logistic Distribution – A New Probability Model for Life Time Data

M. Manoharan (Jointly with Joby K. Jose)

Journal of Statistics and Management Systems, Vol.19 (4), 2016 , pp587-604.

17

An Application of Restricted Open Queueing Networks to Healthcare Systems

M. Manoharan (Jointly with M S Sreekala)

International Journal of Latest Trends in Engineering and Technology, vol 7, Issue 1, 2016

18

A queueing Network Model with Feedback and its Application in Healthcare

M. Manoharan (Jointly with Joby K. Jose)

International Journal of New Technologies in Science & Engineering, vol 3, Issue 12, 2016.

19

Markovian Queueing System with Discouraged Arrivals and Self-Regulatory Servers

M. Manoaharan (jointly with K.V. Abdul Rasheed)

Advances in Operations Research, Vol 2016.

20

Analysis of Restricted Queueing Networks – A Blocking approach . Refereed

M. Manoharan (Jointly with Sreekala, M.S.)

Journal of Statistical Science and Application, October 2016, Vol 4, 220-230

21

Stochastic Modelling of Multistate Disease Dynamics Under Random Environments

M. Manoharan (Jointly with T D Xavier)

Proceedings of the Second International Symposium on SMRLO, CPS, 2016, IEEE.

 

 

Prof. K Jayakumar

 

Sl. No.

Title

Author(s)

Journal  Details

1

On a Generalization of Gompertz distribution and its applications

K. Jayakumar & A. Mohammed Shabeer

Journal of the Indian Society for Probability and Statistics, 2022, VOL 23, 241 - 265

2

Generalized Classes of Complementary Distribution via Random Maxima and their Discrete Version

K. Jayakumar,  M. Gireesh Babu & Hassan S. Bakouch

Japanese Journal of Statistics and Data Science, 2021, VOL  4, 797 - 820

3

Exponential Intervened Poisson Distribution.

K.  Jayakumar & K.  K. Sankaran

Communications in Statistics - Theory and Methods,  2021,VOL  50, 3063 - 3093

4

On a New Generalization of Pareto Distribution and its Applications

K.  Jayakumar, Bindu Krishnan & G. G.  Hemadani

Communications in Statistics - Simulation and Computation, 2020, VOL 49, 1264–1284

5

On Estimation of Geometric Stable Distributions

K. Jayakumar  & T. Sajayan

Journal of the Indian Society for Probability and Statistics, 2020, VOL 21, 329 - 347

6

A Generalization of Inverse Marshall-Olkin Family of Distributions

K.  Jayakumar & K.  K.  Sankaran

Journal of Data Science, 2020, VOL 18, 1 – 43

7

q- Gompertz Distribution and its Applications

A. Mohammed Shabeer & K.  Jayakumar

Proceedings of National Seminar in Applied Statistics, 2020,  35 – 48

8

Heavy Tailed Pareto Distribution: Properties and Applications.

K. Jayakumar, A. P. Kuttykrishnan  &  Bindhu Krishnan.

Journal of Data Science, 2020, VOL 18, 828 - 845

9

Discrete Linnik Weibull Distribution

K.  Jayakumar & K.  K.  Sankaran

Communications in Statistics - Simulation and Computation, 2019, VOL 48, 3092 - 3117

10

On a Generalized Class of Weibull Distributions and its Applications

K.  Jayakumar & M. Girish Babu.

Journal of the Kerala Statistical Association, 2019, VOL 30, 21 - 46 

11

A New Generalization of the Frechet Distribution: Properties and Application

K.  Jayakumar & M. Girish Babu

Statistica, 2019, VOL 79, 267 - 289

12

Discrete Additive Weibull Distribution

K.  Jayakumar & M. Girish Babu

Journal of the Statistical Theory and Application, 2019, VOL 18, 33 - 45

13

A New Bivariate Distribution with Modified         Weibull Distribution as Marginal

K.  Jayakumar & M. Girish Babu

Journal of the Indian Society for Probability and Statistics,  2018, VOL 19, 271 - 297

14

A generalization of Discrete Weibull Distribution

K.  Jayakumar & K.  K.  Sankaran

Communications in Statistics- Theory and Methods,  2018,  VOL 47, 6064 - 6078

15

Discrete Weibull Geometric Distribution and its Properties

K.  Jayakumar & M. Girish Babu

Communications in Statistics- Theory and Methods, 2018, VOL   47, 1767 - 1783

16

A Bivariate Laplace Autoregressive Process

K.  Jayakumar

Proceedings of the National Conference, 2018, 19 - 27

17

A New Generalization of Rayleigh Distribution

K. K. Jayakumar & K. Jayakumar

Proceedings of National Conference,  2018, 149 - 163

18

Generalized Exponential Truncated Negative Binomial Distribution

K.  Jayakumar & K.  K.  Sankaran

American Journal of Mathematical and Management Sciences,  2017, VOL  36, 98 - 111

19

A Discrete Generalization of Marshall- Olkin Scheme and its Application to Geometric Distribution

K.  Jayakumar & K.  K.  Sankaran

Journal of the Kerala Statistical Association, 2017, VOL  28, 1 - 21

20

T- transmuted X Family of Distributions

K.  Jayakumar & M. Girish Babu

Statistica, 2017,  LXXVII (3),  251 -276

21

A Generalization of Additive Weibull Distribution and its Properties

K.  Jayakumar & K.  K.  Sankaran

Journal of the Kerala Statistical Association,2016, VOL 27, 34 - 55

22

A New Extended Uniform Distribution

K. K.  Sankaran &

 K. Jayakumar

International Journal of Statistical Distributions and Applications, 2016, VOL 2, 35 - 41

23

On a Generalisation of Uniform Distribution and its Properties

K.  Jayakumar & K.  K.  Sankaran

Statistica, 2016, LXXVI (1),

83 - 91

 

 

Dr. Dileepkumar M

 

Sl. No

Title

Authors

Journal Details

1

Some Results of Auto-Relevation Transform in Reliability Analysis

Dileep Kumar, M. and Sankaran, P. G

Journal of Statistics and application. (Accepted for Publication)

2

Bayesian inference in quantile functions.

Dileep Kumar, M., Sankaran, P. G., and Nair, N. U

Communications in Statistics-Theory and Methods 51.14 (2022): 4877-4889.

3

Proportional odds model-a quantile approach

Dileep Kumar, M., Sankaran, P. G., and Nair, N. U

Journal of Applied Statistics, 46.11, 2019.

4

A Class of Quantile Functions with Applications to Reliability Analysis,

Dileep Kumar M, P. G. Sankaran,

Communications in Statistics-Theory and Methods, 1-22, 2019.

5

The cause specific hazard quantile function.

Sankaran, P. G., Isha Dewan, and Dileep Kumar, M

Austrian Journal of Statistics, 56-69, 48(1), 2019.

6

Quantile based relevation transform and its properties

Dileep Kumar, M., Sankaran, P. G., and Nair, N. U.

Statistica, 78.3: 197-214, 2018.

7

Reliability properties of proportional hazards relevation transform

Sankaran, P. G., and Dileep Kumar, M.

 Metrika, 1-16, 2018.

8

A class of distributions with the quadratic mean residual quantile function.

Sankaran, P. G., and Dileep Kumar, M.

Communications in Statistics-Theory and Methods 1-22, 2018

9

A new class of quantile functions useful in reliability analysis.

Sankaran, P. G., and Dileep Kumar, M.

Journal of Statistical Theory and Practice 1-20, 2018.

10

Power-Pareto quantile function

Sankaran, P. G., and Dileep Kumar, M.

Journal of Applied Probability and Statistics 13(1):81-95, 2018.

Contact Us

Department of Statistics
University of Calicut
Thenhipallam PO
Malappuram - 673635 PIN
 
Copyright © 2017 University of Calicut. All Rights Reserved | Powered By CUCC